On Symmetrie Submanifolds of Spaces of Constant Curvature.
Mathematische Annalen, Tome 263 (1983), pp. 419-434
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1983__263_163758,
author = {Helmut Reckziegel and Erich Backes},
title = {On {Symmetrie} {Submanifolds} of {Spaces} of {Constant} {Curvature.}},
journal = {Mathematische Annalen},
pages = {419--434},
year = {1983},
volume = {263},
zbl = {0499.53045},
url = {http://geodesic.mathdoc.fr/item/MAN_1983__263_163758/}
}
Helmut Reckziegel; Erich Backes. On Symmetrie Submanifolds of Spaces of Constant Curvature.. Mathematische Annalen, Tome 263 (1983), pp. 419-434. http://geodesic.mathdoc.fr/item/MAN_1983__263_163758/